CaltechAUTHORS
  A Caltech Library Service

Propagation of One‐Dimensional Waves from a Source in Random Motion

Knowles, J. K. (1968) Propagation of One‐Dimensional Waves from a Source in Random Motion. Journal of the Acoustical Society of America, 43 (5). pp. 948-957. ISSN 0001-4966. https://resolver.caltech.edu/CaltechAUTHORS:20141210-083930907

[img]
Preview
PDF - Published Version
See Usage Policy.

866kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20141210-083930907

Abstract

This paper is concerned with the transient problem of waves in an infinite one‐dimensional medium owing to a monochromatic source whose position X(t) is a stochastic function of time. Asymptotic results for the farfield are given for the general class of stationary source motions and for the case in which X(t) is a Wiener process, corresponding to Brownian motion.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1121/1.1910964 DOIArticle
http://scitation.aip.org/content/asa/journal/jasa/43/5/10.1121/1.1910964PublisherArticle
Additional Information:© 1968 Acoustical Society of America. Received 20 June 1967.
Issue or Number:5
Record Number:CaltechAUTHORS:20141210-083930907
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20141210-083930907
Official Citation:Propagation of One‐Dimensional Waves from a Source in Random Motion Knowles, J. K., The Journal of the Acoustical Society of America, 43, 948-957 (1968), DOI:http://dx.doi.org/10.1121/1.1910964
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:52529
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Dec 2014 18:07
Last Modified:03 Oct 2019 07:43

Repository Staff Only: item control page